# SDR SWAA2024032567014

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 63,083 hours, 41,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE FWD EMERGENCY EXIT LIGHTS INOP<[01] R&R BOTH FWD EMERGENCY EXIT LIGHT POWER SUPPLIES AND BATTERY PACKS IAW AMM 33-51-06
